# SDR SWAA2019041831812

- Difficulty date: April 11, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF MISSING FIBERS ON UPPER FACE SHEET, BETWEEN BS. 537.45 TO BS. 727B.  REPAIRED THE FLOOR PANEL IAW SRM.
